# SDR SWAA020011

- Difficulty date: January 3, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 53,584 hours, 53,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 6556633
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
